welcome to the forum I am very glad that you found us.
I went off of prozac/wellbutrin and had pretty bad withdrawls...mine were not being able to relax at all.
How long have you been off of the meds? I think you might be experiencing your own type of withdrawals and luckily it is just being tired.
I would try some type of vitamins just to try to help your body adjust from not having the meds.
I have researched how long it takes for certain meds to get out of your system and so far the info that I have found is different for everyone. So I would give it a few more days,drink lots of water and try to get some type of exercise Your body is going through a major adjustment right now.
Keep us updated
Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.www.healingwell.com/donatewww.myspace.com/ShynSassy315
"I am woman,hear me roar one day and cry the next!!!"
Post Edited (ShynSassy) : 7/10/2007 6:08:47 AM (GMT-6)